# SDR DHL2003604774

- Difficulty date: June 17, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37504981
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT FRAME SPLICE FITTING HAS A 2.000 CRACK, STA 660.000 L-35L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, ATM PO201385, DWG 3750498.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SPLICE FITTING IAW DWG 3750498.  PERFORMED LIQUID PENETRANT INSPECTION TO NEW SPLICE FITTING IAW DC8 NDT SPM PART 08-00-02/06.  CLEANED, TREATED AND PRIMED NEW SPLICE FITTING IAW SRM 51-1-8B.  INSTALLED SPLICE FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
